# SDR ZZDA5725597

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING TOP SIDE APPROXIMATELY 40 INCHES OUTBOARD OF NR 1 SPOILER WITH CORROSION SKIN BULGE AND 2 EACH RIVETS HEADS POPPED.  REMOVED CORROSION IAW B 737 SRM 51-10-8, TREATED ALODINED, BARE METAL IAW B 737 SRM 51-10-2.  FABRICATED DOUBLER.  ALODINED AND PRIMED IAW 737 SRM 57-30-2.  SEALED DOUBLER.  INSTALLED DOUBLER IAW 737 SRM 57-50-3.  (X)
